MAUDE Adverse Event Report: CARDINAL HEALTH MEXICO 6F10CM SW RADIAL; INTRODUCER, CATHETER

CARDINAL HEALTH MEXICO 6F10CM SW RADIAL; INTRODUCER, CATHETER
Model Number 506610S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was received for analysis, instead two pictures related to the reported failure were attached.As part of the pictures, it can be observed the csi inserted into the patient and a kink can be observed near to the valve section.No additional anomalies can be seen as part of the pictures.A review of the device history record (dhr) associated with lot 17897890 revealed no anomalies during the manufacturing and inspection processes that can be associated with the reported event.Additional information is pending and will be sent in upon 30 days after receipt.
 
Event or Problem Description
As reported.A 6f 10cm transradial rain sheath introducer had a manufacturing defect next to the introducer valve where it also had a fold/kink.In addition, the product was also separated before use.There was no reported patient injury.The device was stored in the cath lab, for one month.The product was stored, handled and prepped according to the instructions for use (ifu).The device was used for a percutaneous coronary intervention (pci) case.There was no difficulty experienced in prepping the device.There was no damage noticed to the device prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of the additional information received the following sections d8,d9,g3,g6, h2,h3 and h6 have been updated accordingly.A 6f 10cm transradial rain sheath introducer had a manufacturing defect next to the introducer valve where it also had a fold/kink.In addition, the product was also separated before use.The device was stored in the cath lab for one month.The product was stored, handled and prepped according to the instructions for use (ifu).The device was used for a percutaneous coronary intervention (pci) case.There was no difficulty experienced in prepping the device.There was no damage noticed to the device prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no reported patient injury.Originally, two photographs were received.Per visual analysis, the csi can be observed inserted in the patient and a kink near the valve section.No other anomalies can be seen as part of the photo analysis.Subsequently, a product was returned for analysis.A non-sterile unit of a brite tip gc was returned coiled inside a plastic bag.The¿6f10cm sw radial rain sheath¿ described was not returned for analysis.A product history record (phr) review of lot 17897890 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter sheath introducer (csi) ~ kinked/bent - during prep¿ and ¿catheter sheath introducer (csi) ~ separated - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Procedural factors, such as operator handling, may have contributed to the reported event.According to the ifu, which is not intended as a mitigation of risk, ¿caution: to prevent damage while removing sheath from package, gently pull up the side port (at the sheath hub) to remove from the package.Inspect the system contents for any signs of damage; do not use if any damage is present.¿ additionally, users are trained professionals experienced in identifying damaged devices and accustomed to quick changes of the device.Neither the phr, nor the information available, suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
6F10CM SW RADIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CARDINAL HEALTH MEXICO
av prado sur 150 2d0 piso
ciudad de mexico 11000
MX  11000
MDR Report Key11995642
Report Number9616099-2021-04637
Device Sequence Number19633657
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public10705032078948
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number506610S
Device Catalogue Number506610S
Device Lot Number17897890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1